MAUDE Adverse Event Report: CAREFUSION AS SYR PSD ASV 20D SMBORE SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION AS SYR PSD ASV 20D SMBORE SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10798696
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patient¿s age was used to determine a placeholder date for this field.Investigation summary: no photo was received and complaint of broken plunger could not be verified.A device history record review for material no: 10798696 batch no: 19045397 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Root cause analysis: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that as syr psd asv 20d smbore ss 0.2m cv plunger detached from the syringe.The following information was provided by the initial reporter: material no: 10798696, batch no: 19045397.It was reported that the plunger had detached from the syringe.Additional information (customer response) 11-aug-2020: what is the date the reported defect happened? (b)(6) 2020.Are the products involved in the event available for investigational purposes? no they were discarded.Was the tubing set attached to a patient at the time of the event or occurred during preparation/priming? occurred during preparation.Were there any adverse event(s) as a result of the reported defect? if yes, please provide details no harm to patient.Describe the event or problem infant patient had a versed drip infusing the bag to syringe closed system.When the nurse went to refill the syringe, the plunger had detached from the syringe there was no harm to the patient, but it did require a new setup.What was the original intended procedure? patient had versed infusing to protect airway.What problem did the user have (check all that apply) -device failed (e g.Broke, couldn't get it to work or stopped working).

Brand Name
AS SYR PSD ASV 20D SMBORE SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10445932
Report Number9616066-2020-02568
Device Sequence Number19848699
Product Code FPA
UDI-Device Identifier10885403234354
UDI-Public10885403234354
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Model Number10798696
Device Catalogue Number10798696
Device Lot Number19045397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO